# SDR SWAA2022021687870

- Difficulty date: May 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CENTER SCUFF PLATE CRACKED / AFT CARGO PIT CENTER SCUFF PLATE REPAIRED I/A/W SWA EA# 1-A53-2076 REV 11
